# SDR CX2A01IA380

- Difficulty date: October 20, 2001
- Submitted: October 21, 2001
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 19048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING POST FLIGHT THE CREW NOTED THAT THE EMERGENCY ISLE PATH LIGHTS DID NOT ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #2 EMERGENCY BATTERY PACK,PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
